MAUDE Adverse Event Report: WILLIAM COOK EUROPE COOK CELECT® PLATINUM NAVALIGN JUGULAR VENA CAVA FILTER SET; DTK FILTER, INTRAVASCULAR, CARDIOVASCULAR

WILLIAM COOK EUROPE COOK CELECT® PLATINUM NAVALIGN JUGULAR VENA CAVA FILTER SET; DTK FILTER, INTRAVASCULAR, CARDIOVASCULAR
Model Number G34309
Medical Device Problem Codes Device Tipped Over (2589); Activation Problem (4042)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturers ref# (b)(4).Investigation is still in progress.This report is required by the fda under 21cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
Description of event according to initial reporter: inferior vena cava (ivc) filter deployment was unsuccessful.Two retrieval sets were utilized to remove the filter.A new access site was established, and a second device of the same type was successfully deployed to complete the procedure.Patient outcome: delay with unknown of the length of time.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.
 
Additional Manufacturer Narrative
Manufacturer¿s ref# (b)(4).Summary of investigational findings: initial inferior vena cava filter deployment was unsuccessful.Two retrieval sets were utilized to remove the filter.A new access site was established, and a second device of the same type was successfully deployed to complete the procedure.It was reported that "when you open the click thingy it did not deploy at all kept deploying halfway.It wouldn¿t release i wanted to release.It was kind of cockeyed so we had to take it out".The complaint reported by the user was confirmed.Complaint is confirmed based on visual and/or functional inspection.A part of the device were returned for evaluation.The device evaluation determined the following: the jugular introducer, introducer sheath, filter and introducer dilator were returned for evaluation.The grasping hook was tested, and it could be activated and deactivated without issues.The filter hook and the grasping hook were both within specifications.A review of the manufacturing records and/or specifications did not reveal any discrepancies/nonconformances that could have contributed to this complaint issue.The investigation concludes the complaint device was manufactured to specification.The review of the relevant manufacturing records determined that this is a repeat incident of this failure for this manufacturing lot.The related complaint is adressing the same issue with deployment/malpositioning of the filter with the same lot.There is no evidence to suggest that the user did not follow the instructions for use or label.A cause could not be determined from the investigation due to limited information to determine.The device evaluation could not determine an exact cause for the reported failure as both the grasping and the filter hook was within specifications.The reported "it wouldn¿t release i wanted to release" suggest some kind of manipulation during the procedure.The red safety button was activated upon return, suggesting the user could have released the filter unintended.An internal action is not deemed necessary at this time.Trending will monitor if any future actions are required.After considering this event the risk associated with the use of this device is still deemed adequate.Cook medical will continue to monitor for similar events.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
COOK CELECT® PLATINUM NAVALIGN JUGULAR VENA CAVA FILTER SET
Common Device Name
DTK FILTER, INTRAVASCULAR, CARDIOVASCULAR
Manufacturer (Section D)
WILLIAM COOK EUROPE
sandet 6
bjaeverskov 4632
Manufacturer (Section G)
WILLIAM COOK EUROPE
sandet 6
bjaeverskov 4632
DK   4632
Manufacturer Contact
louise baekmand
sandet 6
bjaeverskov 4632
DK   4632
56868382
MDR Report Key22976479
Report Number3002808486-2025-00195
Device Sequence Number9391272
Product Code DTK
UDI-Device Identifier10827002343099
UDI-Public(01)10827002343099(17)280630(10)E4724070
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K233680
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG34309
Device Catalogue NumberIGTCFS-65-1-JUG-CELECT-PT
Device Lot NumberE4724070
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/29/2025
Supplement Date Received by Manufacturer01/22/2026
Initial Report FDA Received Date09/05/2025
Supplement Report FDA Received Date01/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age85 YR
Patient SexFemale